# SDR SWAA2024080924217

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 69,666 hours, 42,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PHOTO LUMINESCENT STRIP SEPARATING L/H SIDE AT FWD GALLEY TRANSITION STRIP<[01] SECURED L/H LUMINESCENT STRIP PER AMM SIP
